# SDR QXEA2013100701411

- Difficulty date: September 21, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10,  RT CENTER Y9.25 HAS CORROSION AT FS 10.  SEAT TRACK BLENDED IAW SRM 53-20-49.   FOUND OUT OF LIMITS IAW SRM 53-20-49.  R & R SEAT TRACK IAW SRM 51-42-05.
